# SDR UIEA2020082491816

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,397 hours, 20,324 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: PO12296
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R CENTER FUEL PUMP. VERIFIED C1 PUMP OPERATING. PULLED AND COLLARD RT CENTER PUMP JT 2145Z. "1".  OPS CHECKED RT CENTER FUEL PUMP IAW 28-22-00.  NO FAULTS NOTED, BOOST PUMP OPS GOOD.  REMOVED AND REPLACED FUEL PRESSURE SWITCH CENTER IAW 28-42-00. OPS CHECKED GOOD.  R CENTER PUMP OPS CHECK GOOD IAW AMM 28-22-00.
